Illinois, 2008

Winter Weather in Illinois, November 29 to 30, 2008

November 29 to 30, 2008 · NWS DVN · 13 events in 13 counties and zones

Low pressure tracked from Missouri to the Great Lakes region on November 29-30, 2008. This was the first snowfall of the winter season and produced widespread accumulations of 2 to 4 inches.

Where it happened

Every event with a place to put it; 13 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
13

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS DVN wrote it up.

Low pressure tracked from Missouri to the Great Lakes region on November 29-30, 2008. This was the first snowfall of the winter season and produced widespread accumulations of 2 to 4 inches. Higher amounts of 4 to 6 inches were common in western Illinois from Macomb to Galva and Princeton.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before the first event at Nov 29, 4:00 AM CST, 19 hours 5 minutes earlier.

Area forecast discussion, Nov 29, 4:00 AM CST, 19 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
400 AM CST SAT NOV 29 2008

.SYNOPSIS...
LATEST SFC ANALYSIS WAS INDICATING A RIDGE FROM EASTERN IA...
EXTENDING EAST-SOUTHEASTWARD ACRS THE EASTERN OH RVR VALLEY.
A SFC WAVE WAS NOTED OVER THE EASTERN ND/SD BORDER...WITH TRAILING
TROF SOUTHWARD DOWN THE PLAINS. THIS A SFC REFLECTION OF UPPER VORT
DROPPING DOWN THE PLAINS IN DEEPENING NW UPPER FLOW. SFC PRESSURE
FALLS CONTINUED TO INCREASE TO THE LEE OF THIS COMPLEX ACRS MN...
ALL THE WAY DOWN TO THE OK PANHANDLE.

&&

.SHORT TERM...TODAY AND TONIGHT...
A COMPLEX FCST SCENARIO CONTINUING TO UNFOLD WITH L/W TROF PHASING
PROCESS LOOKING TO TAKE PLACE OVER THE MN/IA/MO REGION TODAY AND
TONIGHT. LOOKING AT WHAT IS CURRENTLY TAKING PLACE...SEEMS THE
UKMET IS HANDLING THE FORCING AND MASS FIELDS THE BEST WITH THE
ECMWF AND GFS NOT FAR OFF. WILL TREND TOWARD THE UKMET IN THE NEAR
TERM...WITH SOME ATTENTION ALSO PAID TO THE 00Z RUN ECMWF AND GFS AS
MENTIONED. THE LEAD NORTH CENTRAL PLAINS VORT WILL SKIRT DOWN ALONG
AND JUST SW OF THE CWA THROUGH THIS AFTERNOON...WITH DRY LOW TO MID
LEVELS INITIALLY INHIBITING MUCH PRECIP FROM REACHING THE SFC FROM
THE FORCING/CVA OFF THIS FEATURE THROUGH EARLY AFTERNOON. WILL
REMOVE PRECIP MENTION THROUGH 18Z...AS THERE MAY BE JUST SOME VIRGA
IN THE FAR SOUTHWEST. SOME HEADWAY IN TOP DOWN SATURATION AND
INCREASE/DEEPENING IN FORCING WING SUPPORTS MAINLY LIGHT RAIN AND
SPRINKLES SPREADING ACRS THE FAR WEST AND SOUTHWEST FROM MID
AFTERNOON ON THROUGH 00Z SUN. MID AND HIGH LEVEL CLOUD DECK WILL
ADVANCE FROM THE WEST AND SOUTHWEST AS THE DAY PROGRESSES FOR MAINLY
CLOUDY CONDITIONS BY AFTERNOON...HINDERING THE WARM UP POTENTIAL SOME
OF THE THERMAL PROFILES IN PLACE TO ALLOW TODAY/S HIGH TEMPS FORM
REACHING THE VALUES OF FRIDAY...BUT STILL MAY NOT BE THAT FAR OFF
ESPECIALLY IN THE NORTH/NORTHEAST WHERE INSOLATION WILL HANG ON THE
LONGEST.

TONIGHT...AGAIN SIDING WITH THE UKMET AND ECMWF SOLTUIONS...VORT/WAVE
ENERGY DUMP FROM THE NORTHERN PLAINS/CENTRAL CANADA INTO THE BASE OF
THE DEEPENING TROF AND INTERACTION WITH MAIN VORT IN TROF BASE WILL
LOOK TO EXTEND A WING/DRAW PORTION OF MAIN VORT TO THE NORTHWEST
ACRS CENTRAL INTO SOUTHEAST IA AND MO. GOOD AGREEMENT BETWEEN ALL
THE SHORT RANGE MODELS WITH LOW TO MID LEVEL CONVERGENT FIELDS AND
ELEVATED FRONTOGENETICAL FORCING ASSOCIATED WITH H7 MB TROF REALLY
INCREASING ACRS THE WESTERN AND SOUTHWESTERN CWA MAINLY AFTER
MIDNIGHT...AND COMBINED WITH THE SOUNDINGS SATURATING WITH PW/S
NEARING A HALF INCH...IT APPEARS THERE IS A POTENTIAL OF .1 TO
POSSIBLY .2 OF AN INCH OF PRECIP/LIQ. EQUIVALENT POSSIBLE IN THE
SOUTHWEST QUARTER TO THIRD OF THE FCST AREA THROUGH 12Z SUNDAY. THE
PRECIP SHOULD REALLY BLOSSOM AND EXPAND FROM THE SOUTHWEST FROM EARLY
SAT EVENING AND INTO THE OVERNIGHT. AS TO WHAT TYPE...SIDING WITH THE
PREFERRED MODEL SOUNDINGS IT APPEARS AS MAINLY RAIN EARLY SAT
EVENING...BECOMING A MIX BY MID EVENING WITH EVAPO-COOLING ALONG WITH
SOME DYNAMICAL PROCESSES...SWITCHING TO ALL SNOW ALMOST CWA WIDE
AFTER 06Z. ALTHOUGH STILL MILD GROUND AND LOW TEMPS HOVERING AROUND
THE LOW 30S IN MORE ORGANIZED PRECIP AREAS WILL EAT AT SNOW
ACCUMULATIONS...STILL A POTENTIAL OF AT LEAST AN INCH ALONG AND
WEST OF A LINE FROM WASHINGTON...TO SOUTHWEST OF BURLINGTON
AND KEOKUK IA BY SUNDAY MORNING. LESSER AMOUNTS OF JUST A FEW TENTHS
OR A HEAVY DUSTING EXPANDING FURTHER TO THE NORTHEAST...THE THE FAR
NORTHEASTERN CWA POSSIBLY RECEIVING JUST A TRACE NEAR INFLUENCE OF
INCREASING DRIER NORTHEASTERLY BOUNDARY LAYER FETCH.    ..12..

.LONG TERM...SUNDAY THROUGH NEXT FRIDAY...
DEEPENING MID/UPPER TROUGH TO FORM CLOSED LOW WHICH LIFTS FROM THE
MISSISSIPPI VALLEY SUN NGT INTO THE GREAT LAKES MON. OVERALL... FAVOR
THE UKMET MODEL FORCING FIELDS... WHICH OFFERS LESS NOISE/FEEDBACK
AND IS ALSO VERIFYING WELL EARLY THIS MORNING. HOWEVER...THE MODEL
QPF MAY BE UNDERDONE AS OFTEN THE CASE AND SIDING WITH BLEND OF ECMWF
AND GFS ON MOISTURE FIELDS/QPF. IN GENERAL...LOOKS LIKE A PROLONGED
PERIOD OF WEAK FORCING WITH MAINLY LIGHT PCPN AMOUNTS FOR GOOD
PORTION OF THE AREA 12Z SUN THROUGH 06Z MON. HOWEVER... MODERATE
SURGE OF LIFT IN FORM OF Q-VECTOR CONVERGENCE AND FRONTOGENESIS
PROGGED TO PASS THROUGH THE AREA DURING DAY. PCPN LOOKS TO FALL
MOSTLY AS SNOW ESPECIALLY DURING THE BOUTS OF BETTER LIFT... BUT MAY
SEE MIX WITH LIGHT RAIN OR EVEN CHANGE TO LIGHT RAIN BRIEFLY DURING
PERIODS OF WEAKER LIFT. DEFORMATION ZONE THEN LOOKS TO SWING THROUGH
LATER IN DAY SUN THROUGH SUN EVE. IN GENERAL... MORE SIGNIFICANT QPF
(AROUND 0.25) SHOULD FOLLOW CLOSE WITH TRACK OF H7-H5 LOWS WHICH ARE
PROGGED TO MOVE ACROSS S/E CWA ON SUN. THUS...BEST POTENTIAL FOR
SEVERAL INCHES OF ACCUMULATING SNOW APPEARS TO BE SOUTHEAST 1/3-1/2
MAINLY BETWEEN KMLI AND KBMI. CHALLENGE WITH SNOW AMOUNTS/
ACCUMULATIONS WILL BE AIR/GROUND TEMPS WHICH LOOK TO LARGELY BE ABOVE
FREEZING FOR MUCH OF THE EVENT... NOT IDEAL FOR SIGNIFICANT ACCUMS
WITH MELTING/COMPACTION LIKELY ESPECIALLY DURING PERIODS OF WEAK LIFT
WITH ACCUMS CONFINED MOSTLY TO GRASSY AND ELEVATED/EXPOSED SFCS.
ALSO...SLR RATIOS ON THE WETTER SIDE (10-12:1) WITH TEMPS NEAR
FREEZING...RESULTING IN AN INCH OR TWO OF ACCUM POTENTIAL MUCH OF CWA
WITH LOCALIZED 3-4 INCH AMOUNTS NOT OUT QUESTION IN THE SOUTH/EAST IN
BANDED FEATURES WITHIN DEFORMATION ZONE. DESPITE FIRST ACCUMULATING
SNOW MANY AREAS...RELATIVELY WARM BL TEMPS SHOULD KEEP MAIN ROADS
MOSTLY WET AND THUS ADVISORY LOOKS VERY MARGINAL ATTIM.

MON...FLURRIES MAY LINGER EARLY IN MORNING EAST. SOME SUGGESTIONS OF
IMPULSE DIVING DOWN BACKSIDE OF DEPARTING SYSTEM... WHICH WITH
HEATING WOULD GIVE CHC OF ADDITIONAL FLURRIES IN THE AFTN EASTERN
1/2 OR SO WITH EVEN FEW SNOW SHOWERS AND PASS ON TO NEXT SHIFTS TO
LOOK AT. COLD ADVECTION AND CLOUDS TO LIMIT RISES ON MON AND STAYED
BELOW GUIDANCE.

TUE-FRI...
DRY TUE WITH WEAK RIDGE PROGRESSING QUICKLY THROUGH CWA FOLLOWED BY
RETURN FLOW IN AFTN LEADING TO MODERATING TEMPS. MEDIUM RANGE MODELS
CONTINUE TO DIFFER ON HANDLING OF NEXT SYSTEM MIDWEEK WITH GFS NOT
PHASING ENERGY AND MAINTAINING FAIRLY PROGRESSIVE SHORTWAVE AND SFC
FRONT WITH FAIRLY FAST TIMING NOT ALLOWING DEEPER MOISTURE TO BE
ENTRAINED. MEANWHILE...ECMWF AND UKMET INDICATE PHASING OF NORTHERN
AND SOUTHERN STREAM ENERGY WITH DYNAMIC/DEEPENING SYSTEM FROM MIDWEST
INTO GREAT LAKES. IF LATTER SOLUTIONS VERIFY... WOULD SEE AT LEAST
MODERATE QPF EVENT GIVEN GULF MOISTURE AND STRENGTH OF DYNAMICS...
WITH PCPN STARTING OUT AS RAIN BEFORE CHANGING TO SNOW. FEEL
UNCOMFORTABLE WITH DRY FCST WITH MODELS GENERALLY AGREEING ON MIDWEEK
AS NEXT CHC... BUT DIFFERING ON DETAILS... THUS ADDED SLIGHT CHC POPS
FOR NOW ON WED AND PASS TO DAY CREW TO RE-EVALUATE.    ..05..

&&

.AVIATION...
CLOUD COVER WILL INCREASE AND THICKENING FROM THE SOUTHWEST AS THE
DAY PROGRESSES...BUT REMAIN MAINLY AT VFR LEVELS THROUGH AT LEAST
00Z. HIGH BASED LIGHT RAIN OR SPRINKLES MAY BE IN THE VCNTY OF THE
CID AND BRL TERMINALS AFTER 18Z...BUT EXPECT VSBYS TO REMAIN AT
VFR LEVELS AS WELL THROUGH 00Z. BY 03Z...MOST SITES WILL BE IMPACTED
BY MVFR VSBYS AND LOWERING CIGS...WITH RAIN BECOMING MIXED WITH
SNOW. ALL TERMINALS WILL BE IMPACTED BY MVFR TO POSSIBLY IFR VSBYS
DUE TO PRECIP SWITCHING OVER TO ALL SNOW AND MODERATE BANDS AFTER
06Z. SOME LIGHT ACCUMULATIONS UP TO AN INCH POSSIBLE BY MORNING
IMPACTING RUNWAY OPERATIONS AT THE BRL AND POSSIBLY THE CID
TERMINALS.     ..12..

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.

&&

12/05
Hazardous weather outlook, Nov 29, 5:00 AM CST, 18 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
500 AM CST SAT NOV 29 2008

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-301100-
BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO-
CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL-
HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA-
JO DAVIESS IL-JOHNSON IA-JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA-
MCDONOUGH IL-MERCER IL-MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL-
SCOTLAND MO-SCOTT IA-STEPHENSON IL-VAN BUREN IA-WARREN IL-
WASHINGTON IA-WHITESIDE IL-
500 AM CST SAT NOV 29 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

AN UPPER LEVEL STORM SYSTEM WILL INTENSIFY WHILE IT DIVES SOUTH FROM
THE UPPER MIDWEST INTO THE OHIO VALLEY TODAY THROUGH SUNDAY. MAINLY
LIGHT RAIN WILL SPREAD UP ACROSS SOUTHEAST IOWA THIS AFTERNOON...AND
THEN PROGRESS NORTHEASTWARD ACROSS THE REST OF THE AREA SATURDAY
EVENING. COOLER AIR PUSHING INTO THE AREA WILL CAUSE THE RAIN TO MIX
WITH SNOW BY MID EVENING...AND THEN SWITCH OVER TO ALL SNOW BY
MIDNIGHT IN MOST AREAS. CURRENT INDICATIONS SUGGEST THAT AREAS ALONG
AND WEST OF A LINE FROM WILLIAMSBURG...TO MOUNT PLEASANT AND TO
CARTHAGE ILLINOIS MAY SEE AN INCH OF SNOWFALL BY DAYBREAK SUNDAY
MORNING. AREAS FURTHER TO THE EAST AND NORTHEAST ACROSS THE REST OF
THE OUTLOOK AREA WILL RECEIVE A DUSTING TO A HALF INCH. STILL MILD
GROUND CONDITIONS AND AIR TEMPERATURES HOVERING AROUND FREEZING OR
EVEN THE MID 30S TONIGHT...WILL CAUSE MUCH OF THE INITIAL SNOWFALL TO
MELT AND PRODUCE MAINLY WET ROADWAYS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SNOW WILL CONTINUE SUNDAY BEFORE TAPERING TO FLURRIES LATE SUNDAY
NIGHT. CURRENT INDICATIONS SUGGEST THAT ADDITIONAL SNOW ACCUMULATIONS
OF 1 TO 2 INCHES IS LIKELY OVER MUCH OF THE OUTLOOK AREA... WITH THE
POTENTIAL FOR BANDS OF LOCALLY HIGHER ACCUMULATIONS OF 3 TO 4 INCHES
SOUTHEAST OF A FAIRFIELD TO QUAD CITIES TO STERLING ROCK FALLS AXIS.
THE BULK OF THE SNOW ACCUMULATION WILL BE ON GRASSY AND ELEVATED
SURFACES DURING THE DAY ON SUNDAY... WITH ROADS MAINLY JUST WET WITH
GROUND AND AIR TEMPERATURES AT OR ABOVE FREEZING. HOWEVER... AS
TEMPERATURES DROP BELOW FREEZING SUNDAY NIGHT SOME ROADS MAY BECOME
SLICK AND SNOW COVERED.

ANOTHER STORM SYSTEM WILL BRING A CHANCE OF MORE SNOW TO THE OUTLOOK
AREA LATE TUESDAY NIGHT THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT...BUT THE
SNOWFALL OBSERVER NETWORK SHOULD BE ACTIVATED. SNOWFALL AMOUNTS
DURING AND AFTER THE EVENT WOULD BE GREATLY APPRECIATED.

12/05

In the hours before

Special weather statement, Nov 29, 6:50 PM CST, 4 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
650 PM CST SAT NOV 29 2008

IAZ076-077-087>089-098-099-ILZ034-035-MOZ009-010-300300-
KEOKUK-WASHINGTON-JEFFERSON-HENRY IA-DES MOINES-VAN BUREN-LEE-
HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
INCLUDING THE CITIES OF...SIGOURNEY...WASHINGTON...FAIRFIELD...
MOUNT PLEASANT...BURLINGTON...KEOSAUQUA....FORT MADISON...
CARTHAGE...MACOMB...MEMPHIS...KAHOKA
650 PM CST SAT NOV 29 2008

...LIGHT SNOW TO INCREASE THIS EVENING...

AREAS OF LIGHT SNOW WILL SPREAD ACROSS THE REGION WITH ACCUMULATION
RATES OF UP TO A TENTH OF AN INCH AN HOUR. TEMPERATURES WILL FALL TO
NEAR 32 DEGREES OR FREEZING. THIS WILL ALLOW FOR A HEAVY DUSTING UP
TO A HALF INCH OF SNOW ON GRASSY AND MAINLY EXPOSED SURFACES BY
MIDNIGHT. SOME LESS TRAVEL ROADS MAY BECOME SLUSHY AFTER 10 PM.

NICHOLS
Local storm report, Nov 29, 9:32 PM CST, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
932 PM CST SAT NOV 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     SNOW             3 NNE DOWNING           40.52N 92.34W
11/29/2008  E1.0 INCH        SCOTLAND           MO   TRAINED SPOTTER

            SNOWFALL TOTAL SO FAR.

&&

14

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

13 winter weather. Local standard time, as filed.

Winter Weather, Rock Island

When
November 29, 11:05 PM CST to November 30, 11:59 PM CST
Where
Rock Island forecast zone
Reported by
Trained Spotter
Coordinates
41.467, -90.567 (the zone’s center; the record gives no point)

Winter Weather, Bureau

When
November 29, 11:30 PM CST to November 30, 11:59 PM CST
Where
Bureau forecast zone
Reported by
Trained Spotter
Coordinates
41.404, -89.529 (the zone’s center; the record gives no point)

A trained spotter measured 6.0 inches of snow at Princeton.

Winter Weather, Henry

When
November 29, 11:30 PM CST to November 30, 11:59 PM CST
Where
Henry forecast zone
Reported by
Trained Spotter
Coordinates
41.353, -90.131 (the zone’s center; the record gives no point)

A trained spotter measured 6.0 inches of snow near Galva.

Winter Weather, Mercer

When
November 29, 11:30 PM CST to November 30, 11:59 PM CST
Where
Mercer forecast zone
Reported by
Trained Spotter
Coordinates
41.205, -90.741 (the zone’s center; the record gives no point)

Winter Weather, Warren

When
November 30, 12:15 AM CST to 11:59 PM CST
Where
Warren forecast zone
Reported by
Trained Spotter
Coordinates
40.849, -90.615 (the zone’s center; the record gives no point)

Winter Weather, Putnam

When
November 30, 12:30 AM CST to 11:59 PM CST
Where
Putnam forecast zone
Reported by
Trained Spotter
Coordinates
41.205, -89.286 (the zone’s center; the record gives no point)

Winter Weather, Henderson

When
November 30, 1:00 AM CST to 11:59 PM CST
Where
Henderson forecast zone
Reported by
Trained Spotter
Coordinates
40.818, -90.925 (the zone’s center; the record gives no point)

Winter Weather, Hancock

When
November 30, 1:30 AM CST to 11:59 PM CST
Where
Hancock forecast zone
Reported by
Trained Spotter
Coordinates
40.404, -91.165 (the zone’s center; the record gives no point)

Winter Weather, McDonough

When
November 30, 2:00 AM CST to 11:59 PM CST
Where
McDonough forecast zone
Reported by
Trained Spotter
Coordinates
40.456, -90.678 (the zone’s center; the record gives no point)

Winter Weather, Whiteside

When
November 30, 2:00 AM CST to 11:59 PM CST
Where
Whiteside forecast zone
Reported by
Trained Spotter
Coordinates
41.756, -89.914 (the zone’s center; the record gives no point)

Winter Weather, Carroll

When
November 30, 4:00 AM CST to 11:59 PM CST
Where
Carroll forecast zone
Reported by
Trained Spotter
Coordinates
42.069, -89.934 (the zone’s center; the record gives no point)

Winter Weather, Jo Daviess

When
November 30, 4:30 AM CST to 11:59 PM CST
Where
Jo Daviess forecast zone
Reported by
Trained Spotter
Coordinates
42.366, -90.212 (the zone’s center; the record gives no point)

Winter Weather, Stephenson

When
November 30, 7:00 AM CST to 11:59 PM CST
Where
Stephenson forecast zone
Reported by
Trained Spotter
Coordinates
42.352, -89.662 (the zone’s center; the record gives no point)

What these are

Winter Weather
Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Illinois in 2008Every state in 2008This day in weather historyWarnings in Illinois, November 2008

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 137511, 137502, 137506, 137509, 137513, 137510, 137505, 137504, 137508, 137514, 137503, 137507, 137512.